MathSciNet Relay Station
MathSciNet bibliographic data
MR1201071 (94g:65075) 65L06
Li, Shou Fu $B$-convergence properties of multistep Runge-Kutta methods. Math. Comp. 62 (1994), no. 206, 565–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement